# SDR ASAA2019072130135

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,097 hours, 13,979 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HDG SELECT DOES NOT LIGHT UP WHEN ENGAGED (HDG SELECT ENGAGES BUT LIGHT ON SWITCH DOES NOT LIGHT UP). TESTED GOOD ON PREFLIGHT LIGHTS TEST. GROUNDED - YES. ACCOMPLISHED MCP INSTALL TEST AMM 22-11-34 OPS CHECK NORMAL.
